MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED MAGEC SPINAL BRACING AND DISTRACTION SYSTEM; GROWING ROD SYSTEM-MAGNETIC ACTUATION

NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED MAGEC SPINAL BRACING AND DISTRACTION SYSTEM; GROWING ROD SYSTEM-MAGNETIC ACTUATION
Model Number RA002-4545SLR70
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by (b)(6).Device returned to (b)(6).
 
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2017 for an unknown reason.During a review of investigation findings from newcastle it was identified that the rod had failed to distract.No other information in relation to patient has been reported.

Brand Name
MAGEC SPINAL BRACING AND DISTRACTION SYSTEM
Common Device Name
GROWING ROD SYSTEM-MAGNETIC ACTUATION
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
101 enterprise
suite 100
aliso viejo CA 92656
MDR Report Key9993695
Report Number3006179046-2020-00281
Device Sequence Number11872679
Product Code PGN
UDI-Device Identifier00856719002145
UDI-Public856719002145
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171791
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRA002-4545SLR70
Device Lot NumberA140321-02
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2018
Initial Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;